GLOBAL SUPERCONVERGENCE OF THE MIXED FINITE ELEMENT METHODS FOR 2-D MAXWELL EQUATIONS$*1$

Jia Fu LIN,Qun LIN

Journal of Computational Mathematics ›› 2003, Vol. 21 ›› Issue (5) : 637-646.

PDF(226 KB)
PDF(226 KB)
Journal of Computational Mathematics ›› 2003, Vol. 21 ›› Issue (5) : 637-646.

GLOBAL SUPERCONVERGENCE OF THE MIXED FINITE ELEMENT METHODS FOR 2-D MAXWELL EQUATIONS$*1$

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2003, 21(5): 637-646

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(226 KB)

Accesses

Citation

Detail

Sections
Recommended

/